Alert archive / Georgia / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 73, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at May 4, 2019, 9:31 PM EDT for 6 counties in Georgia. It was in force for 44 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 4, 2019, 9:31 PM EDT (01:31 UTC)
- Expired
- May 4, 2019, 10:15 PM EDT
- In force
- 44 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Baldwin County, GA, Hancock County, GA, Jones County, GA, Putnam County, GA, Washington County, GA, Wilkinson County, GA
The radar
The Robins AFB radar (KJGX), 47 km from the middle of the area, began a volume at 01:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 4, 9:35 PM EDT | TSTM WND DMG | 3 S Browns Crossing, GA | 911 CENTER REPORTS SEVERAL TREES DOWN ALONG HIGHWAY 49 IN SOUTHWEST PORTION OF THE COUNTY. |
| May 4, 10:18 PM EDT | TSTM WND DMG | 1 Ese Sparta, GA | REPORT OF 2 TREES DOWN ON HWY 15 SOUTH BETWEEN CLAY STREET AND BURNETT STREET. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 1.5 hours before the alert went out and 128 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 172 J/kg
- Mixed-layer CIN
- -21 J/kg
- Mixed-layer LCL
- 1402 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 26 m²/s²
- 0-3 km storm-relative helicity
- 66 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.0
The text
As transmitted.
318
WUUS52 KFFC 050131
SVRFFC
GAC009-141-169-237-303-319-050215-
/O.NEW.KFFC.SV.W.0073.190505T0131Z-190505T0215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
931 PM EDT Sat May 4 2019
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Northwestern Wilkinson County in central Georgia...
Baldwin County in central Georgia...
Southeastern Putnam County in central Georgia...
Southern Hancock County in east central Georgia...
Northwestern Washington County in east central Georgia...
East central Jones County in central Georgia...
* Until 1015 PM EDT.
* At 931 PM EDT, a severe thunderstorm was located near Coopers, or
10 miles southwest of Milledgeville, moving northeast at 35 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Milledgeville, Sparta, Gordon, Ivey, McIntyre, Midway-Hardwick,
Meriwether, Devereux, James, Beulah, Coopers, Underwood, Allenwood,
Haddock, Linton, Oconee Springs Park, Pancras, Greenberry
Crossroads, Scottsboro and Rockville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3279 8322 3297 8349 3337 8324 3332 8300
3317 8284
TIME...MOT...LOC 0131Z 219DEG 29KT 3296 8334
HAIL...<.75IN
WIND...60MPH
$$2 follow-up statements
446
WWUS52 KFFC 050143
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
943 PM EDT Sat May 4 2019
GAC169-050152-
/O.CAN.KFFC.SV.W.0073.000000T0000Z-190505T0215Z/
Jones GA-
943 PM EDT Sat May 4 2019
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL JONES COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 3287 8315 3300 8338 3310 8341 3337 8324
3332 8300 3317 8284
TIME...MOT...LOC 0142Z 219DEG 29KT 3303 8327
$$
GAC009-141-237-303-319-050215-
/O.CON.KFFC.SV.W.0073.000000T0000Z-190505T0215Z/
Wilkinson GA-Baldwin GA-Putnam GA-Hancock GA-Washington GA-
943 PM EDT Sat May 4 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM EDT
FOR NORTH CENTRAL WILKINSON...BALDWIN...SOUTHEASTERN PUTNAM...
SOUTHERN HANCOCK AND NORTHWESTERN WASHINGTON COUNTIES...
At 942 PM EDT, a severe thunderstorm was located over
Midway-Hardwick, or near Milledgeville, moving northeast at 35 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Milledgeville, Sparta, Midway-Hardwick, Meriwether, Devereux, Beulah,
Coopers, Underwood, Allenwood, Linton, Oconee Springs Park, Pancras,
Scottsboro, Rockville, Plant Harlee Branch, Hardwick and Browns
Crossing.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3287 8315 3300 8338 3310 8341 3337 8324
3332 8300 3317 8284
TIME...MOT...LOC 0142Z 219DEG 29KT 3303 8327
HAIL...<.75IN
WIND...60MPH
$$446
WWUS52 KFFC 050206
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
1006 PM EDT Sat May 4 2019
GAC009-303-319-050216-
/O.CAN.KFFC.SV.W.0073.000000T0000Z-190505T0215Z/
Wilkinson GA-Baldwin GA-Washington GA-
1006 PM EDT Sat May 4 2019
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL WILKINSON...
BALDWIN AND NORTHWESTERN WASHINGTON COUNTIES IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 3313 8289 3311 8295 3311 8297 3310 8299
3313 8310 3315 8309 3315 8311 3319 8326
3321 8334 3337 8324 3332 8300 3319 8286
TIME...MOT...LOC 0206Z 219DEG 29KT 3318 8312
$$
GAC141-237-050215-
/O.CON.KFFC.SV.W.0073.000000T0000Z-190505T0215Z/
Putnam GA-Hancock GA-
1006 PM EDT Sat May 4 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM EDT
FOR SOUTHEASTERN PUTNAM AND CENTRAL HANCOCK COUNTIES...
At 1006 PM EDT, a severe thunderstorm was located over Underwood, or
9 miles northeast of Milledgeville, moving northeast at 35 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Sparta, Rockville, Linton, Oconee Springs Park, Devereux and Beulah.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3313 8289 3311 8295 3311 8297 3310 8299
3313 8310 3315 8309 3315 8311 3319 8326
3321 8334 3337 8324 3332 8300 3319 8286
TIME...MOT...LOC 0206Z 219DEG 29KT 3318 8312
HAIL...<.75IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 4, 8:05 PM EDT, 1 hour 26 minutes earlier.
Area forecast discussion, May 4, 8:05 PM EDT, 1 hour 26 minutes before
Area Forecast Discussion...Updated for Aviation National Weather Service Peachtree City GA 805 PM EDT Sat May 4 2019 .SHORT TERM /Tonight through Sunday Night/... To begin the short term period, a broad but fairly shallow upper trough is extending from Iowa southward into the Mississippi River Valley and is moving eastward across the southeastern CONUS. A surface low associated with this trough is moving northeastward from central Louisiana and will continue to approach our forecast area during the remainder of the day and into Sunday. Convection ahead of a weak cold front dropping from this low is anticipated in our area this evening and into the overnight hours. With sufficient instability due to diurnal heating this afternoon combined with some stronger mid-level winds and enhanced wind shear ahead of the frontal boundary, there is the potential that some thunderstorms associated with this system could be strong to severe, with the damaging wind gusts and marginally severe hail being the primary threats with any severe storms that occur. On Sunday, the focus will shift to south and central Georgia. Although high-end chance to likely PoPs are anticipated across the southern portion of the forecast area, the best forcing and instability will be south of the area which will limit the potential for severe weather. Precipitation will quickly come to an end on Sunday night as the cold front clears the area. Model guidance is in good agreement that drier and cooler air will return to the area Sunday night into early Monday morning. King .LONG TERM /Monday through Saturday/... The long term begins with an exiting system and drier air spreading over the CWA. Models are in very good agreement with this. We will see one good day of drying before moisture starts returning ahead of the next in a series of short waves approaches on Tuesday. Models differ somewhat on timing and strength of these short waves for the latter half of the long term, however the result will be increasing chance of showers and thunderstorms each day. 17 && AVIATION... 00Z Update... Showers and a few thunderstorms will spread over the taf sites overnight...ending from the west by mid morning Sunday. Ceilings were mainly VFR to begin the period...with the exception of areas where convection is present. Ceilings are expected to lower to MVFR by 04-06Z and IFR by 10-12Z Sunday morning. Gradual improvement during the day. Southwest Winds of 5-10 kts expected through the night becoming northwest after 14z Sunday. //ATL Confidence...00Z Update... Medium confidence on all elements. 41 && .PRELIMINARY POINT TEMPS/POPS... Athens 64 80 60 85 / 70 60 20 5 Atlanta 64 79 60 83 / 80 60 10 0 Blairsville 59 74 52 78 / 80 60 20 5 Cartersville 63 78 56 82 / 80 50 10 0 Columbus 66 81 60 88 / 80 60 10 5 Gainesville 63 78 59 82 / 80 60 10 5 Macon 65 82 60 87 / 60 60 20 5 Rome 62 79 56 84 / 80 40 10 0 Peachtree City 63 79 57 83 / 80 60 10 0 Vidalia 69 84 65 89 / 50 60 40 10 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...41 LONG TERM....17/Baker AVIATION...41
Hazardous weather outlook, May 4, 10:42 AM EDT, 10 hours 49 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 1042 AM EDT Sat May 4 2019 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-051445- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 1042 AM EDT Sat May 4 2019 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... A few severe storms are possible across north and central Georgia this afternoon and tonight. A strong storm system will move across Georgia today and tonight. This will bring scattered to numerous showers and thunderstorms to north and central Georgia. A few storms could be severe just about anywhere across north and central Georgia, although the main focus will be north of a line from Preston to Macon to Louisville. The best time for severe storm development will be from around noon today until midnight tonight. The main hazards from the severe storms will be damaging winds and hail up to 1 inch in diameter. .DAYS TWO THROUGH SEVEN...Sunday through Friday... There remains a chance of thunderstorms Sunday as the Saturday storm system exits. Although a few storms could be strong with gusty winds, severe storms are not expected on Sunday. There is a chance of thunderstorms across parts of central Georgia and also the northeast mountains Tuesday afternoon...and then for all of north and central Georgia Wednesday through Friday. A few storms could be strong with gusty winds. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested but spotters are encouraged to submit reports of severe weather through the web by going to weather.gov/atlanta.
In the hours before
Special weather statement, May 4, 8:19 PM EDT, 1 hour 12 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
819 PM EDT Sat May 4 2019
GAZ072-081>083-093>096-050100-
Macon GA-Peach GA-Bibb GA-Houston GA-Crawford GA-Jones GA-
Bleckley GA-Twiggs GA-
819 PM EDT Sat May 4 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MACON...PEACH...
SOUTHEASTERN BIBB...HOUSTON...SOUTHEASTERN CRAWFORD...SOUTHERN
JONES...NORTHWESTERN BLECKLEY AND TWIGGS COUNTIES UNTIL 900 PM EDT...
At 818 PM EDT...a strong thunderstorm was over Winchester, or 9 miles
south of Fort Valley...moving northeast at 45 mph.
HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Macon, Perry, Fort Valley, Jeffersonville, Warner Robins,
Centerville, Byron, Montezuma, Marshallville, Danville, Robins Air
Force Base, Marion, Tarversville, Whitewater State Park, Postell,
Meadowdale, Houston Lake, Griswoldville, Grove Park and District
Path.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3243 8415 3252 8404 3251 8403 3250 8403
3250 8402 3252 8401 3252 8403 3253 8402
3253 8400 3254 8401 3294 8350 3256 8322
3226 8398
TIME...MOT...LOC 0018Z 238DEG 47KT 3243 8393
HAIL...0.25IN
WIND...50MPHSpecial weather statement, May 4, 8:42 PM EDT, 49 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
842 PM EDT Sat May 4 2019
GAZ069>071-080-081-050115-
Lamar GA-Monroe GA-Taylor GA-Upson GA-Crawford GA-
842 PM EDT Sat May 4 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LAMAR...SOUTHWESTERN
MONROE...TAYLOR...EASTERN UPSON AND CRAWFORD COUNTIES UNTIL 915 PM
EDT...
At 842 PM EDT...a line of strong thunderstorms was along a line
extending from Thomaston to Fickling Mill to Murrays Crossroads...and
moving northeast at 45 mph.
HAZARD...40 mph wind and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Thomaston, Butler, Roberta, Reynolds, Yatesville, Culloden, The Rock,
Rupert, Redbone Crossroads, Russellville, Brent, Musella,
Potterville, Knoxville, Redbone, Logtown, Lee Pope, Salem, Sandy
Point and Horns.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3240 8436 3265 8427 3295 8434 3302 8403
3270 8380 3260 8396 3239 8435
TIME...MOT...LOC 0042Z 240DEG 41KT 3289 8430 3264 8419 3234 8432
WIND...40MPHLocal storm report, May 4, 8:54 PM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
854 PM EDT SAT MAY 04 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0835 PM TSTM WND DMG 2 SSW MIAMI VALLEY 32.53N 83.81W
05/04/2019 PEACH GA PUBLIC
PUBLIC REPORTED PECAN TREES DOWN JUST SOUTH OF HIGHWAY
96 BETWEEN FORT VALLEY AND PERRY.
&&
EVENT NUMBER FFC1900219
DEESESpecial weather statement, May 4, 8:57 PM EDT, 34 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
857 PM EDT Sat May 4 2019
GAZ074-076-085-086-097-098-050145-
Jefferson GA-Washington GA-Emanuel GA-Treutlen GA-Johnson GA-
Laurens GA-
857 PM EDT Sat May 4 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN JEFFERSON...SOUTHEASTERN
WASHINGTON...NORTHWESTERN EMANUEL...NORTHWESTERN TREUTLEN...JOHNSON
AND NORTHEASTERN LAURENS COUNTIES UNTIL 945 PM EDT...
At 857 PM EDT...a strong thunderstorm was over Brewton, or near
Dublin...moving northeast at 40 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Dublin, Swainsboro, Wrightsville, East Dublin, Adrian, Harrison,
Riddleville, Kite, Spann, Donovan, Tuckers Crossroad, Orianna,
Pringle, Minter, Lovett, Norristown Junction, New Home, Meeks,
Brewton and Scott.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3258 8236 3237 8291 3266 8304 3269 8301
3271 8296 3274 8295 3297 8268 3281 8243
TIME...MOT...LOC 0057Z 235DEG 34KT 3257 8283
WIND...40MPHSpecial weather statement, May 4, 9:10 PM EDT, 21 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
910 PM EDT Sat May 4 2019
GAZ059-060-071-072-082-050200-
Putnam GA-Monroe GA-Bibb GA-Jones GA-Jasper GA-
910 PM EDT Sat May 4 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN PUTNAM...MONROE...
NORTHWESTERN BIBB...JONES AND SOUTHEASTERN JASPER COUNTIES UNTIL 1000
PM EDT...
At 910 PM EDT...a strong thunderstorm was near Bolingbroke, or 8
miles south of Forsyth...moving northeast at 35 mph.
HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Macon, Forsyth, Gray, Ethridge, Postell, James, Bradley, Bolingbroke,
Wayside, Dames Ferry, Haddock, Round Oak, Brent, Greenberry
Crossroads, Clinton, Jarrell Plantation, Wesleyan, Hillsboro,
Arkwright and Collier.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3301 8405 3305 8404 3325 8358 3317 8343
3293 8336 3284 8389
TIME...MOT...LOC 0110Z 243DEG 32KT 3292 8388
HAIL...0.25IN
WIND...40MPHSpecial weather statement, May 4, 9:26 PM EDT, 5 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
926 PM EDT Sat May 4 2019
GAZ061-073-074-084-050215-
Wilkinson GA-Washington GA-Baldwin GA-Hancock GA-
926 PM EDT Sat May 4 2019
...SIGNIFICANT WEATHER ADVISORY FOR WILKINSON...SOUTHWESTERN
WASHINGTON...SOUTHEASTERN BALDWIN AND SOUTHERN HANCOCK COUNTIES UNTIL
1015 PM EDT...
At 926 PM EDT...a strong thunderstorm was near Irwinton...moving
northeast at 40 mph.
HAZARD...40 mph wind and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Sandersville, Irwinton, Gordon, Tennille, Ivey, McIntyre, Toomsboro,
Oconee, Deepstep, Hebron, Linton and Nicklesville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3265 8308 3262 8314 3289 8339 3317 8297
3297 8269
TIME...MOT...LOC 0126Z 235DEG 33KT 3277 8317
WIND...40MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 4, 8:19 PM EDT | Special Weather Statement | FFC | Houston, Macon, Peach, Twiggs | 41 min |
| May 4, 8:29 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Houston, Macon, Peach, Twiggs | 46 min |
| May 4, 8:42 PM EDT | Special Weather Statement | FFC | Crawford, Taylor, Upson | 33 min |
| May 4, 8:57 PM EDT | Special Weather Statement | FFC | Johnson | 48 min |
| May 4, 9:10 PM EDT | Special Weather Statement | FFC | Jones, Monroe | 50 min |
| May 4, 9:26 PM EDT | Special Weather Statement | FFC | Washington, Wilkinson | 49 min |
| May 4, 9:51 PM EDT | Special Weather Statement | FFC | Putnam | 24 min |
| May 4, 10:14 PM EDT | Severe Thunderstorm Warning | FFC | Greene, Hancock, Putnam, Taliaferro, Warren | 46 min |
| May 4, 10:21 PM EDT | Special Weather Statement | FFC | Jefferson | 39 min |
| May 4, 10:50 PM EDT | Severe Thunderstorm Warning | FFC | Oglethorpe, Taliaferro, Wilkes | 40 min |
| May 4, 11:06 PM EDT | Special Weather Statement | FFC | Glascock, Jefferson, Johnson, Washington | 39 min |
| May 4, 11:11 PM EDT | Special Weather Statement | FFC | Telfair, Wheeler | 49 min |
| May 4, 11:15 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Glascock, Jefferson, Johnson, Washington | 45 min |
| May 4, 11:57 PM EDT | Special Weather Statement | FFC | Montgomery, Toombs | 48 min |
| May 5, 12:08 AM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Montgomery, Toombs, Treutlen | 41 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.